MAUDE Adverse Event Report: LDR MÉDICAL ROI-C COATED IMPLANT 14X15,5 H6; ROI-C TITANIUM-COATED IMPLANT SYSTEM

LDR MÉDICAL ROI-C COATED IMPLANT 14X15,5 H6; ROI-C TITANIUM-COATED IMPLANT SYSTEM
Catalog Number CMC1322P
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.Reference report 3004788213-2021-00073.
 
Event or Problem Description
It was reported that during plate insertion, the cage and plate were damaged intra-operatively.A new cage and plate were used to complete the procedure without patient impacts.This is report one of two for this event.
 
Additional Manufacturer Narrative
Device evaluation: product was not returned and photos were not provided, so device evaluation could not be performed.Potential cause: root cause was unable to be determined.It is possible that the patient had hard bone, making the impaction of the plate so difficult that the plate bent and the cage fractured.Dhr review: per dhr reviews, the parts were likely conforming when they left zimmer biomet control.Device use: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
 
Event or Problem Description

Brand Name
ROI-C COATED IMPLANT 14X15,5 H6
Common Device Name
ROI-C TITANIUM-COATED IMPLANT SYSTEM
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR  10300
Manufacturer (Section G)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR   10300
Manufacturer Contact
kim martinez
10225 westmoor dr.
na
westminster, CO 80021
3035144809
MDR Report Key12144797
Report Number3004788213-2021-00072
Device Sequence Number3820940
Product Code OVE
UDI-Device Identifier03662663023184
UDI-Public(01)03662663023184(17)241001(10)73705
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K151934
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2024
Device Catalogue NumberCMC1322P
Device Lot Number73705
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2021
Supplement Date Received by Manufacturer11/04/2021
Initial Report FDA Received Date07/09/2021
Supplement Report FDA Received Date12/01/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age41 YR
Patient SexFemale
Patient Weight98 KG